# SDR VNAA20250610027

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: SH67033202
- Condition: Frayed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00215951 S/N: 415 DISCREPANCY: LH AILERON CABLE HAS A FRAY AT PULLEY IN BETWEEN BL 0.0 AND LH WING STATION 29.0 MARKED WITH RED TAPE AND CORROSION FOUND ON BOTH LH CABLES AT WS 40.0 PN
